# SDR DALA2024052005340

- Difficulty date: May 17, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 58,681 hours, 41,448 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FWD PASSENGER SLIDE DOOR COVER INSTALLATION, THE SLIDE PACKAGE WAS FOUND UNSAFE. THIS COULD PREVENT THE PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. SUMMARY OF NRC 682: FORWARD ENTRY PASSENGER DOOR SLIDE ASSY WAS REMOVED AND REPLACED WITH A SERVICEABLE SLIDE ASSY PER B717 AMM 25-61-01 AND PART NUMBER WAS VERIFIED PER B717-200 IPC25-61-50-01 ITEM -001J. (LP #0347161)
